Loading...
Loading...

Go to the content (press return)

Review: Morando, P.; Tarallo, M "Hyper-Hamiltonian dynamics and quaternionic regularity"

Author
Gràcia, Xavier
Type of activity
Journal article
Journal
Mathematical reviews
Date of publication
2004-11
Volume
2004
Number
k
First page
37106
Last page
37106
URL
http://ams.mathematik.uni-bielefeld.de/msnmain?co3=AND&dr=all&fmt=doc&fn=105&id=1998614&l=20&pg3=RVCN&r=8&s3=Gracia%2C%20Xavier Open in new window
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants